Table of Contents
Algebra
Volume 2013, Article ID 473714, 5 pages
http://dx.doi.org/10.1155/2013/473714
Research Article

Commutative and Bounded BE-algebras

Department of Mathematics, Faculty of Arts and Sciences, Süleyman Demirel University, 32260 Isparta, Turkey

Received 2 August 2013; Accepted 28 October 2013

Academic Editor: Yao-Zhong Zhang

Copyright © 2013 Zekiye Çiloğlu and Yılmaz Çeven. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notions of the commutative and bounded BE-Algebras. We give some related properties of them.